Existence and smoothness of the density for spatially homogeneous SPDEs

David Nualart, Lluís Quer-Sardanyons

Research output: Contribution to journalArticleResearchpeer-review

45 Citations (Scopus)


In this paper, we extend Walsh's stochastic integral with respect to a Gaussian noise, white in time and with some homogeneous spatial correlation, in order to be able to integrate some random measure-valued processes. This extension turns out to be equivalent to Dalang's one. Then we study existence and regularity of the density of the probability law for the real-valued mild solution to a general second order stochastic partial differential equation driven by such a noise. For this, we apply the techniques of the Malliavin calculus. Our results apply to the case of the stochastic heat equation in any space dimension and the stochastic wave equation in space dimension d=1,2,3. Moreover, for these particular examples, known results in the literature have been improved. © 2007 Springer Science + Business Media B.V.
Original languageEnglish
Pages (from-to)281-299
JournalPotential Analysis
Publication statusPublished - 1 Nov 2007


  • Gaussian noise
  • Malliavin calculus
  • Stochastic partial differential equations


Dive into the research topics of 'Existence and smoothness of the density for spatially homogeneous SPDEs'. Together they form a unique fingerprint.

Cite this